MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO EYE SURGERY STRETCHER; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO EYE SURGERY STRETCHER; STRETCHER, WHEELED
Catalog Number 1089000000
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 21 malfunction events(s), where it was reported the devices experienced drifting down slowly.There was 1 event with patient involvement; the patient experienced pain.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.12 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.5 devices were not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer.3 devices were not evaluated and no cause was determined, as the customers did not make the devices accessible for testing.1 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes now 22 malfunction events(s), instead of 21.
 
Additional Manufacturer Narrative
An additional event was identified and therefore, added to this summary report.The device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Mdr/mir codes have been updated to reflect this.
 
Event or Problem Description
This report summarizes now 23 malfunction events(s), instead of 22.
 
Additional Manufacturer Narrative
An additional event was identified and therefore added to this summary report.
 
Additional Manufacturer Narrative
1 device that was originally coded as not made available by the customer was found that it was evaluated in the field and the issue was confirmed.Mdr/mir codes have been updated to reflect this.Evaluation results findings (results/components): 1 device: mechanical problem identified/chassis/frame.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
1 device that was originally coded as not made available by the customer was found that it was evaluated in the field and the issue was not confirmed; no defect or malfunction was found.
 
Event or Problem Description
This report now summarizes 22 malfunction events(s), instead of 23.

Brand Name
EYE SURGERY STRETCHER
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key22577272
Report Number0001831750-2025-99083
Device Sequence Number21278203
Product Code FPO
UDI-Device Identifier07613327278170
UDI-Public7613327278170
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized22
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1089000000
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/01/2025
07/01/2025
07/01/2025
07/01/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date07/28/2025
09/17/2025
09/25/2025
01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown